Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 305, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2016, 6:54 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2016, 6:54 PM EDT (22:54 UTC)
- Expired
- Jul 22, 2016, 7:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Casey County, KY, Lincoln County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 678 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368 WUUS53 KLMK 222254 SVRLMK KYC045-137-222330- /O.NEW.KLMK.SV.W.0305.160722T2254Z-160722T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 654 PM EDT FRI JUL 22 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CASEY COUNTY IN CENTRAL KENTUCKY... WEST CENTRAL LINCOLN COUNTY IN CENTRAL KENTUCKY... * UNTIL 730 PM EDT * AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF LIBERTY...MOVING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... HUSTONVILLE...ELLISBURG...MIDDLEBURG...CHILTON...PEYTONS STORE... BUTCHERTOWN...MOUNT SALEM AND MORELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501 TIME...MOT...LOC 2254Z 005DEG 7KT 3745 8489 HAIL...0.75IN WIND...60MPH $$ 13
2 follow-up statements
797 WWUS53 KLMK 222312 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 712 PM EDT FRI JUL 22 2016 KYC045-137-222330- /O.CON.KLMK.SV.W.0305.000000T0000Z-160722T2330Z/ CASEY KY-LINCOLN KY- 712 PM EDT FRI JUL 22 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHEASTERN CASEY AND WEST CENTRAL LINCOLN COUNTIES... AT 711 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF LIBERTY...DRIFTING SOUTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... HUSTONVILLE...ELLISBURG...MIDDLEBURG...CHILTON...PEYTONS STORE... BUTCHERTOWN...MOUNT SALEM AND MORELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501 TIME...MOT...LOC 2311Z 009DEG 7KT 3742 8490 HAIL...0.75IN WIND...60MPH $$ 13
914
WWUS53 KLMK 222324
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT FRI JUL 22 2016
KYC045-137-222334-
/O.EXP.KLMK.SV.W.0305.000000T0000Z-160722T2330Z/
CASEY KY-LINCOLN KY-
724 PM EDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY AND WEST
CENTRAL LINCOLN COUNTIES WILL EXPIRE AT 730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501
TIME...MOT...LOC 2321Z 005DEG 7KT 3742 8490
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:39 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jul 22, 2:39 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
239 PM EDT FRI JUL 22 2016
.SHORT TERM (Now through Saturday Night)...
Issued at 235 PM EDT Fri Jul 22 2016
...Hot, Humid, and Unsettled Weather for the Weekend...
Models have a little better handle on the initialization today when
compared to this time yesterday, but not by much. Cloud cover has
helped to short circuit much of today's heat, though breaks by mid
to late afternoon may yet boost heat indices up to around 100,
perhaps higher depending on the length of heating remaining. SDF,
under cloud cover all morning and early afternoon, still has made it
to 89...so any sunshine should boost us at least into the lower
90s. Storms the rest of this afternoon are possible in the
hottest areas now, over southern KY as well as our Bluegrass
counties. Later development could be along differential heating
boundaries in the north, where those breaks of sunshine allow
temperatures to rise faster.
Coverage should die down by late evening, given loss of heating. QPF
fields are arguing for drier conditions tomorrow, bringing a promise
of hotter temperatures. The main reason for the lack of convection
would be a lack of boundaries in the region. Precipitable waters
should be in the 1.7-1.9 inch range. The flow aloft by Saturday
would argue against us getting another system from the north, with
the flow a little more zonal (and weaker). So a continued heat
advisory looks good.
.LONG TERM (Sunday through Friday)...
Issued at 215 PM EDT Fri Jul 22 2016
Sunday's forecast has trended drier with a ridge axis right over the
region, extending in from the west. With that dryness would mean
another day of hot temperatures. Not certain I want to fall for the
dry forecast completely, given this is the first set of model runs
showing this change. We could extend the Heat Advisory another day,
but given it's only an advisory, would prefer to wait and make sure
this trend continues before pulling that trigger.
Monday still looks to have better rain chances, as a trough comes in
and forces the ridge back to the west and south. Timing of storm
development looks to be later in the day though, so heat may still
be a problem initially. I would imagine if the Heat Advisory is
extended by this time tomorrow, it would run through Monday.
As for Tuesday on, guidance has trended back to a slower push for
Monday's front, now leaving the moisture in the region the rest of
the week. Have gone a little under the SuperBlend guidance here,
again as this is the start of a trend in that forecast. Temperatures
should moderate both because of the better rain chances and because
of the lower thicknesses with the ridge forecast to stay west of
here.
&&
.AVIATION (18Z TAF Update)...
Issued at 1252 PM EDT Fri Jul 22 2016
Main TAF challenge will be convective trends through the afternoon
hours. Quite a bit of mid/high clouds are plaguing the region and
limiting instability, but think LEX/BWG will still have a chance to
see some convection (VCTS) develop this afternoon. Will leave just
VCSH wording in at SDF.
Any convection will wane this evening, leaving a dry night. Some
light fog will once again be possible at all sites, particularly LEX
and BWG. Saturday will feature diurnal cu developing once again
with a few passing mid/high clouds and generally light southerly
winds.
&&
.LMK Watches/Warnings/Advisories...
KY...Heat Advisory until 8 PM EDT /7 PM CDT/ Saturday for KYZ023>034-
038-045-046-053-054-061>065-070>077-081.
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ Saturday for INZ076>079-
083-084-089>092.
&&
Short Term........RJS
Long Term.........RJS
Aviation..........KJDHazardous weather outlook, Jul 22, 3:02 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT FRI JUL 22 2016 INZ076>079-083-084-089>092-KYZ023>034-038-045-046-053-054-061>065- 070>077-081-231915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-MARION-BUTLER- EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE- METCALFE-ADAIR-CUMBERLAND- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN...SPRINGFIELD... HODGENVILLE...LEBANON...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...BURKESVILLE 302 PM EDT FRI JUL 22 2016 /202 PM CDT FRI JUL 22 2016/ ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. THE COMBINATION OF TEMPERATURES AROUND 90 AND HIGH HUMIDITY WILL LEAD TO LATE AFTERNOON HEAT INDICES PEAKING AROUND 100 DEGREES. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TODAY. LOCALLY HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MAXIMUM AFTERNOON TO EARLY EVENING HEAT INDICES WILL RISE TO THE 102 TO 109 DEGREE RANGE SATURDAY AFTERNOON... POSSIBLY REACHING THESE LEVELS AGAIN SUNDAY AND MONDAY. TAKE NECESSARY SAFETY PRECAUTIONS TO AVOID PROLONGED EXPOSURE TO THE HEAT. SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY THROUGH THURSDAY IN AN UNSETTLED WEATHER PATTERN. THE BEST CHANCE FOR RAIN LOOKS TO BE AHEAD OF A FRONT APPROACHING THE AREA MONDAY. LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING WILL BE A THREAT WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KYZ035>037-039>043-047>049-055>057-066-067-078-082-231915- FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- MERCER-JESSAMINE-CLARK-BOYLE-GARRARD-MADISON-CASEY-LINCOLN-RUSSELL- CLINTON- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... HARRODSBURG...NICHOLASVILLE...WINCHESTER...DANVILLE...LANCASTER... RICHMOND...LIBERTY...STANFORD...JAMESTOWN...ALBANY 302 PM EDT FRI JUL 22 2016 /202 PM CDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST INTO THIS EVENING. LOCALLY HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MAXIMUM AFTERNOON TO EARLY EVENING HEAT INDICES AROUND 100 DEGREES ARE FORECAST FOR SATURDAY TO MONDAY. SCATTERED THUNDERSTORMS ARE FORECAST AT TIMES SATURDAY THROUGH THURSDAY IN AN UNSETTLED WEATHER PATTERN. THE BEST CHANCE FOR RAIN LOOKS TO BE AHEAD OF A FRONT APPROACHING THE AREA MONDAY. LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING WILL BE A THREAT WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. RJS
In the hours before
Local storm report, Jul 22, 6:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 1 E GLASGOW 37.00N 85.90W
07/22/2016 BARREN KY LAW ENFORCEMENT
COLUMBIA AVENUE CLOSED AT DAVIS STREET DUE
TO HIGH WATER.
&&
MRCLocal storm report, Jul 22, 6:11 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 2 NNW GLASGOW 37.03N 85.94W
07/22/2016 BARREN KY LAW ENFORCEMENT
PART OF HAPPY VALLEY ROAD CLOSED DUE TO HIGH
WATER.
&&
MRCSpecial weather statement, Jul 22, 6:20 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT FRI JUL 22 2016
KYZ055-067-222245-
BOYLE-LINCOLN-
620 PM EDT FRI JUL 22 2016
...A STRONG THUNDERSTORM WITH GUSTY WINDS AND LOCALLY
TORRENTIAL RAINFALL IS NEAR DANVILLE...
AT 618 PM EDT...A STRONG THUNDERSTORM WAS LOCATED A FEW
MILES SOUTHWEST OF DANVILLE. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...JUNCTION CITY...HUSTONVILLE...
AND ALUM SPRINGS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3745 8481 3750 8486 3753 8486 3755 8485
3753 8490 3757 8494 3769 8479 3760 8462
3758 8460 3757 8461
TIME...MOT...LOC 2218Z 153DEG 2KT 3757 8484
13Local storm report, Jul 22, 6:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 2 ESE HAYS 37.02N 86.10W
07/22/2016 M1.65 INCH BARREN KY MESONET
MEASURED OVER A ONE HOUR PERIOD.
&&
MRCSpecial weather statement, Jul 22, 6:47 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT FRI JUL 22 2016
KYZ055-066-067-222315-
BOYLE-CASEY-LINCOLN-
647 PM EDT FRI JUL 22 2016
...STRONG THUNDERSTORMS WITH GUSTY WINDS AND LOCALLY TORRENTIAL
RAINFALL ARE AFFECTING NORTHEASTERN CASEY... SOUTHERN BOYLE AND
NORTHWESTERN LINCOLN COUNTIES...
AT 645 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR
STANFORD TO ALUM SPRINGS TO BUTCHERTOWN. THE STORMS ARE NEARLY
STATIONARY.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...JUNCTION CITY...HUSTONVILLE...PEYTONS STORE...
PARKSVILLE...TURNERSVILLE...MAYWOOD...BUTCHERTOWN AND MCKINNEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3745 8471 3734 8486 3746 8502 3762 8498
3766 8469 3765 8468 3764 8469 3764 8468
3765 8467 3764 8466 3764 8465 3762 8464
3761 8465 3760 8463 3750 8455
TIME...MOT...LOC 2245Z 156DEG 2KT 3757 8471 3757 8487 3749 8488
13Special weather statement, Jul 22, 6:51 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT FRI JUL 22 2016
KYZ025-222315-
MEADE-
651 PM EDT FRI JUL 22 2016
...STRONG THUNDERSTORM SOUTH OF BRANDENBURG...
AT 651 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BRANDENBURG. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANDENBURG...EKRON...BUCK GROVE...HAYSVILLE...HILLGROVE...
FLAHERTY...BRANDENBURG STATION...GUSTON...MAPLES CORNER AND GARRETT.
LAT...LON 3794 8633 3801 8618 3801 8615 3786 8599
3780 8611 3780 8615 3788 8624 3792 8631
TIME...MOT...LOC 2251Z 284DEG 3KT 3789 8616
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:34 PM EDT | Special Weather Statement | LMK | Logan | 26 min |
| Jul 22, 3:59 PM EDT | Special Weather Statement | LMK | Logan | 16 min |
| Jul 22, 4:03 PM EDT | Special Weather Statement | LMK | Warren | 27 min |
| Jul 22, 4:20 PM EDT | Special Weather Statement | LMK | Nicholas | 10 min |
| Jul 22, 4:30 PM EDT | Special Weather Statement | LMK | Warren | 15 min |
| Jul 22, 4:45 PM EDT | Special Weather Statement | LMK | Allen | 15 min |
| Jul 22, 5:11 PM EDT | Areal Flood Advisory | LMK | Barren | 3 hr |
| Jul 22, 5:25 PM EDT | Flash Flood Warning | LMK | Barren, Metcalfe | 3 hr |
| Jul 22, 5:46 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Jul 22, 6:20 PM EDT | Special Weather Statement | LMK | Boyle | 25 min |
| Jul 22, 6:34 PM EDT | Areal Flood Advisory | LMK | Boyle, Lincoln | 116 min |
| Jul 22, 6:47 PM EDT | Special Weather Statement | LMK | Boyle | 28 min |
| Jul 22, 6:51 PM EDT | Special Weather Statement | LMK | Meade | 24 min |
| Jul 22, 7:02 PM EDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 22, 7:27 PM EDT | Areal Flood Advisory | LMK | Meade | 2 hr |
| Jul 22, 7:34 PM EDT | Special Weather Statement | LMK | Hardin | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.